# SDR USAA20100315EM007

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2132, LGA-BOS - REPORTED AN ACRID ODOR IN THE CABIN AND COCKPIT CAUSING THE CREW AND FLIGHT ATTENDANT'S EYES TO BURN.  MAINTENANCE TROUBLESHOOT SYSTEM PER FIM TASK 21-20-00-810-801-A, ISOLATED DOWN TO THE APU BLEED.  INSPECTED THE APU COMPARTMENT AND PACK BAYS.  RAN THE AIRCRAFT FOR SEVERAL HOURS AND TRIED TO ISOLATE THE ODOR.  NO ODOR PRESENT OR BURNING OF EYES.  ALL OPERATIONAL CHECKS ARE SATISFACTORY AT THIS TIME, AIRCRAFT RELEASED FOR SERVICE.
